# SDR 7C7A2025040700014

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 51,076 hours, 56,206 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 3116421116
- Part serial: 974
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTS FMS SCREEN WENT BLANK. UNRESPONSIVE TO ANY INPUT.
